# SDR AALA20171111008

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 25,005 hours, 9,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. INTERCOSTAL CRACKED AT CLIP NUT HOLE BETWEEN STATION 344 AND 360 FLOORBEAMS AT BL0. INSTALLED SERVICEABLE INTERCOSTAL PER IAW AARD 51-00-05.
